Ask A Question
Ask a Doctor and Get an Answer to Your Medical Question ASAP
Questions about Flunarizine
What is flunarizine?
Flunarizine could be considered a non-selective calcium entry blocker that may contain Combolmin binding properties and histamine H1 blocking activity. Flunarizine may help with the prevention of migraines, occlusive peripheral vascular disease, vertigo of the central and peripheral origin, and possibly epilepsy. Flunarizine may also help reduce the seriousness and longevity of attacks of paralysis that may be linked to serious forms of alternating hemiplegia. The frequency and severity of headaches may also be reduced in adults and children by the use of Flunarizine. The side effects of Flunarizine may include weight gain, extrapyramidal effects, drowsiness and depression. Flunarizine could be contraindicated by hypotension, heart failure and possibly an arrhythmia and may be avoided if depression, severe constipation or extrapyramidal disorders are present. Many questions regarding flunarizine may often arise when an individual is being prescribed this medication, these questions may pertain to the side effects and uses. Read below for questions that have been answered by Experts about Flunarizine.
What would be the cause of the pulse beating in the ear and what could be a treatment?
The pulse beating in the ear may be due to pulsatile tinnitus which may be related to the circulation inside the ear. The treatment may include Flunarizine, tinnitus maskers and biofeedback training. A consultation may be needed with a medical practitioner for the appropriate treatment.
What is a treatment for headaches that have the symptom of nausea?
This type of headache may be a migraine that may be associated with nausea or vomiting. A consultation with a medical practitioner may be needed to help find the cause of the migraines. A medical practitioner may determine that a MRI (magnetic resonance imaging) or CT (computerized tomography) scan of the head may be needed to help rule out anything serious in the head. There may be a need for
control and therefore a medical practitioner may determine that a prescription for anti-hypertensives may be needed. Decreasing the amount of salt, tea, alcohol and chocolate may help to relieve the symptoms of the headache. Other medications that may be helpful in relieving the symptoms that accompany the headaches may include Flunarizine, Propranol, Atenolol or SSRI. These medications may help by reducing the constriction of the blood vessels that may be causing the headaches. These medications may also help relieve the pain by working on a biochemical level.
Would Flunarizine be the cause of acid reflux?
Reflux of acid into the throat and swallowing tube may be caused by Flunarizine. A consultation with a medical practitioner may be needed to adjust the dosage of the medication or possibly switching to a different calcium channel blocker.
What can help relieve motion sickness from looking at a small screen?
A consultation may be needed with a medical practitioner to check for any inner ear or eyesight problems. A few things that may help to relieve the motion sickness may include:
• Taking frequent breaks
• Stretching the neck while taking breaks
• Ensure that there is plenty of light and plenty of ventilation
• Candied ginger or drinking ginger ale may help to relieve the symptoms
• A medication such as Flunarizine
A medical practitioner may be able to help find the treatment that will help to relieve the symptoms.
Anytime that a new medication such as Flunarizine, is needed or a present one is causing problems there may be questions or concerns about uses, side effects or possibly even which type of Expert is needed for advice. If you have these or similar questions you can and should ask an Expert.
Recent Flunarizine Questions
I am on Amitriptyline and can take anywere between 50-75mgs. My que
Hi I am on Amitriptyline and can take anywere between 50-75mgs. My question is it okay to take in the mornings after coming home from doing night shifts? I have taken it for the past 2 days in the mornings and have had a good sleep but more groggy today after 7 hours sleep?
I have been taking amitriptyline since 2004 after seeing a neurologist for migraine prevention. Have taken doses averaging between 10-100mg at the maximum though vary rear that I take 100mgs now. I also have some sharp and shooting pains in both temples just to the side of my ears at times. when this happens i take neuromol or parafast and need to rest when one of these headaches come on! Once when my husband and I were intimate i got the sharp pain in my left temple and had a migraine headache for the rest of the day and even into the next day!
I have a constant ringing on my left ear. I went to a walk
I have a constant ringing on my left ear. I went to a walk in clinic and he didn't see a visible infection. What can cause this? I need to see a specialist for sure this is my fourth day and night feeling very uncomfortable. Tds
Doctors, recently I have been talking to Doctor Robert, on
Doctors, recently I have been talking to Doctor Robert, on this website, but unfortunately he is currently off line. I had some queries about “tinnitus” It started last Saturday week after I was listening to music through my computer speakers for about 45 minutes. I currently have some background noise, but it does seem to be a bit intermittent. It cleared up completely last Wednesday night but came back on Thursday night. I had it all day Friday, last week, but it then cleared up again on Saturday for about 9 hours. I returned and then on Sunday night it started to clear up again. Last night I slept well there was no background noise, but it did come back again at 1:00am. I chatted to Doctor Robert, at the time, then I went away again until 6:00 am this morning. I currently have it but I went away again at about 10:00 am today and then again at 1:00 for about 1 hour. It has returned but the sound isn’t too severe. Doctor Robert said that usually this condition does pass over a period of three to six months. I a case where the tinnitus has to run its natural course. There appears to be hope. Most people I have spoken to here at home in Brisbane Australia seem to think once you have it, it never goes away.
Is Doctor Robert right about this? (I personally think he is)
Also the fact that I do seem to be bouncing back from this condition is probably a good sign.
I apologise if I have asked a silly question, but I think I am better informed now, but I think I am still in the dark.
View More Medical Questions
3 Doctors are Online Right Now
Ask Your Own Medical Question
Ask Your Question Now
Ask a Medical question
Type Your Medical Question Here...
3 Doctors are Online Now
In The News
How JustAnswer Works:
Ask an Expert
Get a Professional Answer
Ask Followup Questions
100% Satisfaction Guarantee
Ask a Doctor
Get a Professional Answer. 100% Satisfaction Guaranteed.
3 Doctors are Online Now
Type Your Medical Question Here...
Disclaimer: Information in questions, answers, and other posts on this site ("Posts") comes from individual users, not JustAnswer; JustAnswer is not responsible for Posts. Posts are for general information, are not intended to substitute for informed professional advice (medical, legal, veterinary, financial, etc.), or to establish a professional-client relationship. The site and services are provided "as is" with no warranty or representations by JustAnswer regarding the qualifications of Experts. To see what credentials have been verified by a third-party service, please click on the "Verified" symbol in some Experts' profiles. JustAnswer is not intended or designed for EMERGENCY questions which should be directed immediately by telephone or in-person to qualified professionals.
Become a Professional
Terms of Service
Privacy & Security
© 2003-2015 JustAnswer LLC